# SDR DL73K000557

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 46,566 hours, 38,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING DOUBLER WAS WORN ALONG IT'S AFT EDGE LOCATED AT THE FORWARD EDGE OF THE C1 DOOR.  THE DOUBLER WAS REMOVED AND REPLACED PER ERA 334214-14.  THE DAMAGE WAS FOUND AT HMV.
